# SDR UPS06648726

- Difficulty date: December 3, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Receptacle
- Part number: D1706P
- Condition: Loose
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:ETOP TET = 23173, TEC = 8097, TSLV = 1688 ATB - RIGHT ENG HPSOV MSG.  *S/D*  FOUND RECEPTACLE D1706P LOOSE.  SECURED RECEPTACLE, PERFORMED BITE TEST.  HPSOV LT ON BITE MODULE CLEARED.  RAN ENG BLEED LITET & RT HPSOV EICAS MSG APPEARED.  REMOVED AND REPLACED RT ENG BLEED CONTROL CORD IAW B767 MM 36-11-12-4.  REQUIRES OPS CK REF LP 672396.  OPS CK'D HPSOV PER MM 36-11-0-5 AIR SUPPLY A/T.  OPS CK GOOD.
